# SDR QXEA200400326

- Difficulty date: May 16, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 13,658 hours, 19,598 cycles
- Engine: Pwa PW123
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Stripped
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FOUR NUTPLATES ON PANEL 121AL ARE STRIPPED OUT. REMOVED AND REPLACED NUTPLATE IAW DHC-8 SRM 51-40-11.
